# SDR AWXA200201144

- Difficulty date: October 28, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 57,410 hours, 35,710 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435278
- Condition: Delaminated
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-19 CHECK THE RT OUTBOARD FLAP WAS FOUND DELAMINATED AT THE INBOARD AFT CORNER. MAINTENANCE REMOVED AND REPLACED THE RT OUTBOARD FLAP IAW AWA T/C R8M27002.
